Jump to content

Search the Community

Showing results for tags 'suicidal selling out wanting to understand'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I've been taking Buspar for about 6 weeks now and I felt the same increase in aggression that you're talking about. I would all of a sudden just get really angry over minor things. I read a bunch of forums and found that other people had the same side effect from taking buspar. About a month after I started taking it, I stopped becoming irritated so easily and my aggression level is back to normal, so to speak. I think that buspar is helping with my SA, although it is still kind of early in my treatment. My main issue with it is that I get incredibly dizzy about 20-30 minutes after taking it. The dizziness can last for at least an hour sometimes. I figured it would go away after the first couple of weeks, but it is a persistent side effect. Have you had other side effects aside from the aggression?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy